International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 129 | Views: 182

Research Paper | Mathematics | India | Volume 7 Issue 11, November 2018


Numerical Study of One - Dimensional Ground Water Recharge through Porous Media with Linear Permeability

Jagdish S. Prajapati | Ritu Khanna | Pravin. H. Bhathawala


Abstract: The present paper deals with the approximate solution of one dimensional ground water recharge problem through porous media with linear permeability. The phenomenon is formulated using Gauss Elimination Method. . This method is based on Lagrange multipliers for identification of optimal values of parameters in a functional. Using this method creates a sequence which tends to the exact solution of the problem. The Gauss Elimination Method (GEM) has been shown to solve effectively, easily and accurately a large class of linear problem with approximations converging rapidly to exact solutions. The solution of nonlinear partial differential equation by using finite element method, is in the term of ascending series and it is obtained by using Matlab and Mathematica.


Keywords: Instabilities, Porous media, Partial Differential equation, Finite element method


Edition: Volume 7 Issue 11, November 2018,


Pages: 1321 - 1326


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top